L. Ambrosio, N. Fusco, and D. Pallara, Free Discontinuity Problems and Special Functions with Bounded Variation, 2000.
DOI : 10.1007/978-3-0348-8974-2_2

M. Benning, C. Brune, M. Burger, and J. Müller, Higher-Order TV Methods???Enhancement via Bregman Iteration, Journal of Scientific Computing, vol.46, issue.1, pp.269-310, 2013.
DOI : 10.1007/s10915-010-9408-8

URL : http://wwwmath.uni-muenster.de/num/publications/2013/BBBM13/Benning_Brune_Burger_Mueller__Higher_Order_TV_Methods_Enhancement_via_Bregman_Iteration__JSciComp_2013.pdf

K. Bredies, K. Kunisch, and T. Pock, Total Generalized Variation, SIAM Journal on Imaging Sciences, vol.3, issue.3, pp.492-526, 2010.
DOI : 10.1137/090769521

URL : http://gpu4vision.icg.tugraz.at/papers/2009/pock_tgv.pdf

K. Bredies, K. Kunisch, and T. Valkonen, : The one-dimensional case, Journal of Mathematical Analysis and Applications, vol.398, issue.1, pp.438-454, 2013.
DOI : 10.1016/j.jmaa.2012.08.053

M. Burger, K. Papafitsoros, E. Papoutsellis, and C. Schönlieb, Infimal convolution regularisation functionals of BV and L p spaces. Part I: The finite p case
DOI : 10.1007/s10851-015-0624-6

URL : https://hal.archives-ouvertes.fr/hal-01626892

P. Huber, Robust Regression: Asymptotics, Conjectures and Monte Carlo, The Annals of Statistics, vol.1, issue.5, pp.799-821, 1973.
DOI : 10.1214/aos/1176342503

S. Osher, M. Burger, D. Goldfarb, J. Xu, and W. Yin, An Iterative Regularization Method for Total Variation-Based Image Restoration, Multiscale Modeling & Simulation, vol.4, issue.2, pp.460-489
DOI : 10.1137/040605412

K. Papafitsoros and K. Bredies, A study of the one dimensional total generalised variation regularisation problem, Inverse Problems and Imaging, vol.9, issue.2, pp.511-550, 2015.
DOI : 10.3934/ipi.2015.9.511

E. Papoutsellis, First-order gradient regularisation methods for image restoration. Reconstruction of tomographic images with thin structures and denoising piecewise affine images, 2015.

L. Rudin, S. Osher, and E. Fatemi, Nonlinear total variation based noise removal algorithms, Physica D: Nonlinear Phenomena, vol.60, issue.1-4, pp.1-4259
DOI : 10.1016/0167-2789(92)90242-F